Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF01201350> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- BF01201350 authorLink "Abram Samoilovitch Besicovitch".
- BF01201350 doi "10.1007/BF01201350".
- BF01201350 first "A. S.".
- BF01201350 isCitedBy Normal_number.
- BF01201350 journal "Mathematische Zeitschrift".
- BF01201350 last "Besicovitch".
- BF01201350 pages "146–156".
- BF01201350 title "The asymptotic distribution of the numerals in the decimal representation of the squares of the natural numbers".
- BF01201350 volume "39".
- BF01201350 year "1935".